# SDR 08FDEA04238

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545771
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED STA 700 STR 28R. CUT OUT DAMAGED SKIN AND FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER IAW SRM 53-30-3, 53-30-2 AND SRM 51-30-2.
